Alert archive / Maryland / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 27, 2015, 5:03 PM EDT for Queen Anne's County, Maryland. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2015, 5:03 PM EDT (21:03 UTC)
- Expired
- Jul 27, 2015, 6:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
County Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 48 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
534 WWUS81 KPHI 272103 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 503 PM EDT MON JUL 27 2015 MDZ015-020-272200- CAROLINE-QUEEN ANNE'S- 503 PM EDT MON JUL 27 2015 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN QUEEN ANNE'S AND NORTHEASTERN CAROLINE COUNTIES... AT 503 PM EDT...A STRONG THUNDERSTORM WAS OVER HOPE...OR NEAR CENTERVILLE. THE STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GREENSBORO...OAKLAND...CHURCH HILL...SUDLERSVILLE...JUMPTOWN... CARVILLE...HOPE...STARKEY CORNER AND BARCLAY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3893 7599 3912 7606 3920 7584 3899 7578 TIME...MOT...LOC 2103Z 261DEG 1KT 3905 7595 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:46 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 27, 3:46 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 346 PM EDT MON JUL 27 2015 .SYNOPSIS... A NEARLY STALLED FRONTAL BOUNDARY WILL CONTINUE TO DISSIPATE IN OUR REGION TONIGHT. WEAK HIGH PRESSURE BUILDING EASTWARD FROM THE GREAT LAKES IS FORECAST TO INFLUENCE OUR WEATHER FOR TUESDAY AND WEDNESDAY. A FRONTAL BOUNDARY FROM THE NORTHWEST IS EXPECTED TO ARRIVE ON THURSDAY NIGHT FOLLOWED BY HIGH PRESSURE FOR FRIDAY AND THE WEEKEND. ANOTHER FRONT MAY APPROACH FROM THE NORTHWEST ON MONDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... MOST OF THE REGION REMAINS DRY THIS AFTERNOON AND EVENING WHILE CLOSER THE NEW JERSEY COAST SEA BREEZE CIRCULATION HAS IGNITED SCATTERED SHOWERS WITH EMBEDDED THUNDER. LIKE DAYS PAST THERE IS VERY LITTLE IN THE WAY OF SHEAR AS THE WINDS ALOFT REMAIN RELATIVELY LIGHT SO VERY LITTLE IN THE WAY OF ANY DOWNWIND PROPAGATION. SOME ISOLATED SHOWERS ALONG THE HIGHER TERRAIN IN OUR NORTHWESTERN ZONES MAY PULSE UP THROUGH THE EVENING BUT THE AMOUNT OF CLOUD COVER TODAY REALLY HAVE KEPT THE INSTABILITY AT BAY. ACROSS SOUTHERN DELMARVA, CLOSER TO THE LINGERING/WASHED OUT FRONTAL BOUNDARY, IS THE BEST PLACE TO SEE A PROLONGED PERIOD OF SHOWERY ACTIVITY. THE ATMOSPHERE IS PRIME IN A LOT OF PLACES OUTSIDE OF OUR WESTERN ZONES SO ANY LITTLE IMPULSE OR LOCALIZED CONVERGENCE WILL BE ENOUGH TO GET THINGS GOING. ONCE THEY GET GOING, WITH THE INCREASE IN PWATS AND RELATIVE LOW-TOPPINESS THESE STORMS HAVE THEY WILL BE VERY EFFICIENT RAIN PRODUCERS...LOCALIZED POOR DRAINAGE WILL CONTINUE TO BE AN ISSUE. LATE TONIGHT ONCE THINGS BEGIN TO SETTLE DOWN OR SHIFT FARTHER TO OUR SOUTH, PATCHY FOG FORMATION LOOKS PROBABLE. NOT SURE HOW DENSE IT WILL BECOME, BUT ANY CLEARING TONIGHT WILL HELP TO AID IN ITS DEVELOPMENT WITH LIGHT OR CALM WINDS. OVERNIGHT LOWS WERE A BLEND OF THE MET/MAV. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... ONCE WE BURN OFF ANY FOG AND STRATUS THAT MAY FORM DURING THE EARLY MORNING HOURS WE SHOULD BE LEFT WITH CLEARING SKIES, ALBEIT SELF DESTRUCTING. A RAPID CU-FIELD SHOULD DEVELOP BY EARLY AFTERNOON AS CONVECTIVE TEMPERATURES ARE REACHED WITH TEMPERATURES CLIMBING INTO THE LOW-90S. WINDS WILL REMAIN RELATIVELY LIGHT SO NO RELIEF IN TERMS OF THE HUMIDITY. SEA AND BAY BREEZES SHOULD DEVELOP BY EARLY AFTERNOON AND GIVEN THE SOUPINESS OF THE AIR MASSTHEY MIGHT BE ENOUGH TO GET ISOLATED SHOWERS STARTED. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... A MID LEVEL RIDGE AXIS IS FORECAST TO EXTEND ACROSS THE GREAT LAKES ON TUESDAY NIGHT. THE RIDGE IS EXPECTED TO PROGRESS EASTWARD AND ITS AXIS SHOULD PASS OVER OUR REGION ON WEDNESDAY NIGHT. A MID LEVEL LOW IS ANTICIPATED TO MOVE FROM SOUTHERN MANITOBA ON TUESDAY NIGHT TO HUDSON BAY ON WEDNESDAY NIGHT. THE LOW IS FORECAST TO MEANDER OVER THE HUDSON BAY REGION FROM WEDNESDAY NIGHT THROUGH MONDAY. MID LEVEL TROUGHING IS EXPECTED OVER THE NORTHEASTERN STATES FOR THURSDAY NIGHT THROUGH MONDAY WITH A RIDGE BUILDING OVER THE WESTERN STATES. THE HEAT IS FORECAST TO BE ON THE INCREASE FOR WEDNESDAY AND THURSDAY. WE ARE ANTICIPATING MAXIMUM TEMPERATURES MAINLY IN THE LOWER AND MIDDLE 90S ON BOTH DAYS WITH HEAT INDEX VALUES APPROACHING 100 EXCEPT IN THE ELEVATED TERRAIN AND IN THE COMMUNITIES ALONG THE COAST. DEW POINT READINGS ARE EXPECTED TO BE MAINLY IN THE MID TO UPPER 60S ON WEDNESDAY AFTERNOON AND IN THE UPPER 60S AND LOWER 70S ON THURSDAY AFTERNOON. THE MAXIMUM HEAT INDEX VALUES IN OUR HIGHLY URBANIZED AREAS ALONG THE INTERSTATE 95 CORRIDOR ARE EXPECTED TO BE IN THE UPPER 90S ON WEDNESDAY AND THURSDAY BASED ON THE LATEST GUIDANCE. AS A RESULT, WE WILL NOT ISSUE AN EXCESSIVE HEAT WATCH AT THIS TIME. THE GUIDELINE CRITERION IS 100. HOWEVER, WE WILL KEEP A CLOSE WATCH TO SEE IF THE GUIDANCE BEGINS TO CREEP UPWARD WITH EITHER THE TEMPERATURE OR DEW POINT FORECAST. WE ARE NOT ANTICIPATING ANY PRECIPITATION FOR TUESDAY NIGHT, WEDNESDAY AND WEDNESDAY NIGHT DUE TO THE LACK OF ANY SUBSTANTIAL TRIGGERING MECHANISMS. WE WILL MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS FOR THURSDAY AFTERNOON INTO THURSDAY NIGHT AS A FRONTAL BOUNDARY IS EXPECTED TO APPROACH AND PASS THROUGH OUR REGION DURING THAT PERIOD OF TIME. A WEAK WAVE OF LOW PRESSURE MAY DEVELOP ALONG THE FRONT CAUSING PRECIPITATION TO LINGER INTO EARLY FRIDAY MORNING IN OUR SOUTHEASTERN COUNTIES. HIGH PRESSURE IS EXPECTED TO FOLLOW THURSDAY NIGHT'S FRONTAL PASSAGE. THE HIGH IS ANTICIPATED TO INFLUENCE OUR WEATHER FOR FRIDAY AND THE WEEKEND. WE WILL CARRY A PRECIPITATION-FREE FORECAST ALONG WITH SLIGHTLY ABOVE NORMAL DAYTIME TEMPERATURES. EVEN WITH THE MID LEVEL TROUGHING, IT APPEARS AS THOUGH OUR WEATHER WILL REMAIN QUITE WARM. HOWEVER, HUMIDITY LEVEL SHOULD DROP A BIT FROM THOSE EXPECTED DURING THE MID WEEK PERIOD. ANOTHER FRONTAL BOUNDARY MAY APPROACH FROM THE NORTHWEST ON MONDAY AND WE WILL MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS FOR THAT PERIOD OF TIME. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...VFR TRENDING TO MVFR/IFR. ISOLATED TO SCATTERED MVFR/IFR SHOWERS WITH EMBEDDED THUNDER STILL POSSIBLE THROUGH THE EVENING HOURS BEFORE DISSIPATING. OTHERWISE WINDS DROP OFF LATE TONIGHT AND THE CEILINGS MAY LOWER TO MVFR...IFR FOG IS ALSO POSSIBLE DEPENDING ON ADDED RAIN FROM SHOWERS. OVERALL A LOW TO MEDIUM CONFIDENCE FORECAST. TUESDAY...MOSTLY VFR. WE SHOULD LOSE ANY LOWER CLOUDS AND FOG BY LATE MORNING LEAVING US WITH A SCATTERED CU FIELD. SHOWER CHANCES WILL BE LOWER THAN THE PAST COUPLE OF DAYS WITH MIV/ACY HAVING BETTER CHANCES. LOCAL SEA/BAY BREEZES MAY OCCUR AT ACY/MIV/ILG BY THE EARLY AFTERNOON WITH WINDS BACKING MORE TOWARDS THE SOUTHEAST. OUTLOOK... TUESDAY NIGHT THROUGH THURSDAY MORNING...MAINLY VFR. HOWEVER, THE HIGH HUMIDITY LEVELS MAY RESULT IN SOME LATE NIGHT AND EARLY MORNING LOW CLOUDS, HAZE AND FOG. THURSDAY AFTERNOON AND THURSDAY NIGHT...A CHANCE OF SHOWERS AND THUNDERSTORMS THAT MAY RESULT IN MVFR OR IFR CONDITIONS AT TIMES. FRIDAY THROUGH SATURDAY...MAINLY VFR. && .MARINE... SUB-SCA CONDITIONS EXPECTED TONIGHT AND TOMORROW UNDER PROLONGED SOUTHERLY FLOW. WINDS WILL CONTINUE TO DECREASE TONIGHT AND TOMORROW AS THE PRESSURE GRADIENT SLACKENS. SEAS WILL ALSO BE ON THE DOWNWARD TREND RUNNING CLOSER TO 2-3 FEET THROUGH TUESDAY. OUTLOOK... TUESDAY NIGHT THROUGH SATURDAY...NO MARINE HEADLINES ARE ANTICIPATED. && .RIP CURRENTS... A LONG PERIOD /10-12 SECOND/ EAST-SOUTHEAST SWELL LOOKS TO CONTINUE, RESULTING IN A MODERATE RISK OF DANGEROUS RIP CURRENTS THROUGH TONIGHT FOR THE NEW JERSEY AND DELAWARE COASTS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...IOVINO AVIATION...IOVINO/HEAVENER MARINE...IOVINO/HEAVENER RIP CURRENTS...HEAVENER
Hazardous weather outlook, Jul 27, 3:52 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT MON JUL 27 2015 DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023- 027-PAZ054-055-060>062-101-103-105-282000- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 352 PM EDT MON JUL 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS EVENING MAY PRODUCE HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-282000- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 352 PM EDT MON JUL 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS EVENING MAY PRODUCE HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDEX VALUES MAY APPROACH 100 ON WEDNESDAY AFTERNOON AND THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-282000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 352 PM EDT MON JUL 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS. SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS EVENING MAY PRODUCE HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-282000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EDT MON JUL 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 27, 2:44 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
244 PM EDT MON JUL 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 AM HEAVY RAIN CHRISTMANS 40.97N 75.65W
07/27/2015 M7.79 INCH CARBON PA MESONET
6.68 INCHES- 3HR RAINFALL ENDING 1230AM
&&
EVENT NUMBER PHI1500649
JRKSpecial weather statement, Jul 27, 5:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 503 PM EDT MON JUL 27 2015 MDZ015-020-272200- CAROLINE-QUEEN ANNE'S- 503 PM EDT MON JUL 27 2015 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN QUEEN ANNE'S AND NORTHEASTERN CAROLINE COUNTIES... AT 503 PM EDT...A STRONG THUNDERSTORM WAS OVER HOPE...OR NEAR CENTERVILLE. THE STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GREENSBORO...OAKLAND...CHURCH HILL...SUDLERSVILLE...JUMPTOWN... CARVILLE...HOPE...STARKEY CORNER AND BARCLAY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3893 7599 3912 7606 3920 7584 3899 7578 TIME...MOT...LOC 2103Z 261DEG 1KT 3905 7595
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:00 PM EDT | Special Weather Statement | PHI | Sussex | 30 min |
| Jul 26, 8:10 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jul 26, 8:42 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jul 26, 10:02 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 7 hr |
| Jul 26, 10:43 PM EDT | Special Weather Statement | PHI | Morris, Warren | 92 min |
| Jul 26, 11:05 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Jul 27, 12:54 AM EDT | Areal Flood Advisory | PHI | Hunterdon | 3 hr |
| Jul 27, 3:19 AM EDT | Areal Flood Advisory | PHI | Camden, Cumberland, Gloucester, Salem | 3 hr |
| Jul 27, 5:20 PM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 4 hr |
| Jul 27, 7:13 PM EDT | Areal Flood Advisory | PHI | Mercer | 4 hr |
| Jul 26, 8:57 PM EDT | Special Weather Statement | PHI | Monroe | 48 min |
| Jul 26, 9:33 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 3 hr |
| Jul 26, 9:39 PM EDT | Special Weather Statement | PHI | Monroe | 36 min |
| Jul 26, 10:10 PM EDT | Special Weather Statement | PHI | Lehigh | 35 min |
| Jul 26, 10:24 PM EDT | Special Weather Statement | PHI | Carbon | 36 min |
| Jul 26, 10:40 PM EDT | Special Weather Statement | PHI | Berks | 95 min |
| Jul 26, 11:33 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 27, 1:58 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Lehigh, Montgomery | 3 hr |
| Jul 27, 2:33 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jul 27, 2:31 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 3 hr |
| Jul 27, 5:18 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's | 4 hr |
| Jul 27, 7:16 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 4 hr |
| Jul 27, 3:24 AM EDT | Areal Flood Advisory | PHI | Kent | 2 hr |
Nearby
Special Weather Statements in Maryland, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.